# SDR SWAA2012082706985

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 31,750 hours, 21,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS BULBS INOP.  RELAMPED BULBS PER MM.
